# SDR ASAA2018042224346

- Difficulty date: April 22, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 24,692 hours, 7,203 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF6293
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 24,692 hours, 7,203 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE HAD NO ROTATION WITH THE START SWITCH TO GROUND, TRIED BOTH APU & CROSSBLEED START, NO ROTATION.  ACFT GROUNDED.  VERIFIED NO N2 ROTATION ON THE NR 1 ENGINE WITH START SWITCH TO GROUND, REMOVED AND REPLACED THE NR 1 ENGINE STARTER IAW AMM 80-11-01,  OPS AND LEAK CHECKED GOOD.
